# SDR YENA2024110501435

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 02099
- Aircraft time: 78,501 hours, 28,256 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DISCREPANCY DESCRIPTION: CRACK INDICATION FOUND ON FASTENER HOLE H2, LOCATED ON CROSSBEAM SPLIC ING AREA FR16 RH SIDE ON PASSENGER CABIN. CRACK DEPTH = 0.091 INCHES, CRACK DIRECTION: 11 OCLOCK LOOKING FWD; (RESOLVED ON W/O: 1321566 TASKCARD: NR-00015) REF AE W/O# 2024-151/1. N/R# 2024 - 521297. PERFORMED PERMANENT REPAIR IN OPEN FASTENER HOLE H2, LOCATED ON CROSSBEAM SPLICING AREA FR16 RH SIDE ON PASSENGER CABIN IAW A320 SRM 51-42-11 AND REPAIR INSTRUCTIONS R53112926.
